Alert archive / New Jersey / Small Craft Advisories in 2011

Small Craft Advisory 81, NWS Philadelphia/Mount Holly

October 26, 2011

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 26, 2011, 6:59 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2011, 6:59 AM EDT (10:59 UTC)
Expired
Oct 26, 2011, 6:00 PM EDT
In force
11 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

283 
WHUS71 KPHI 261059
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
659 AM EDT WED OCT 26 2011

ANZ431-452>455-262200-
/O.NEW.KPHI.SC.Y.0081.111026T1059Z-111026T2200Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
659 AM EDT WED OCT 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

* WINDS...SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS.

* SEAS...3 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
331 
WHUS71 KPHI 261936
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EDT WED OCT 26 2011

ANZ431-270745-
/O.CAN.KPHI.SC.Y.0081.000000T0000Z-111026T2200Z/
/O.NEW.KPHI.GL.A.0013.111027T2200Z-111028T1000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
336 PM EDT WED OCT 26 2011

...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS...DURING THURSDAY NIGHT NORTHWEST 20 TO 25 KT WITH GUSTS UP
  TO 35 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ452>455-270745-
/O.CON.KPHI.SC.Y.0081.000000T0000Z-111026T2200Z/
/O.NEW.KPHI.GL.A.0013.111027T2200Z-111028T1000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
336 PM EDT WED OCT 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT. 

* WINDS...SOUTHWEST 15 TO 25 KT THROUGH EARLY THIS EVENING AND
  THEN ON THURSDAY NIGHT NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35
  KT.

* SEAS...3 TO 5 FEET THROUGH EARLY THIS EVENING AND 4 TO 6 FEET
  THURSDAY NIGHT DURING THE GALE WATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-450-451-270745-
/O.NEW.KPHI.GL.A.0013.111027T2200Z-111028T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
336 PM EDT WED OCT 26 2011

...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT. 

* WINDS...DURING THURSDAY NIGHT NORTHWEST 20 TO 25 KT WITH GUSTS UP
  TO 35 KT.

* SEAS...THURSDAY NIGHT 4 TO 6 FEET.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
457 
WHUS71 KPHI 262205
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
605 PM EDT WED OCT 26 2011

ANZ452>455-271015-
/O.EXP.KPHI.SC.Y.0081.000000T0000Z-111026T2200Z/
/O.CON.KPHI.GL.A.0013.111027T2200Z-111028T1000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
605 PM EDT WED OCT 26 2011

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH
LATE THURSDAY NIGHT...

* WINDS...ON THURSDAY NIGHT...NORTHWEST 20 TO 25 KT WITH GUSTS UP
  TO 35 KT.

* SEAS...4 TO 6 FEET ON THURSDAY NIGHT DURING THE GALE WATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-431-450-451-271015-
/O.CON.KPHI.GL.A.0013.111027T2200Z-111028T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
605 PM EDT WED OCT 26 2011

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH
LATE THURSDAY NIGHT...

* WINDS...DURING THURSDAY NIGHT NORTHWEST 20 TO 25 KT WITH GUSTS 
  UP TO 35 KT. 

* SEAS...THURSDAY NIGHT 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 26, 4:43 AM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Oct 26, 4:43 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
443 AM EDT WED OCT 26 2011

.SYNOPSIS...
A WEAK LOW PRESSURE SYSTEM WILL ADVANCE ACROSS THE LOWER GREAT LAKES
AND NEW ENGLAND TODAY AND TONIGHT. AN ASSOCIATED COLD FRONT WILL
EASE ACROSS THE AREA LATE TONIGHT AND EARLY THURSDAY AND THEN STALL
ACROSS THE REGION. ANOTHER LOW WILL MOVE ALONG THIS FRONT THURSDAY.
HIGH PRESSURE WILL RIDGE ACROSS THE AREA FRIDAY AND REMAIN INTO
FRIDAY NIGHT. A LOW WILL DEVELOP OFF THE EAST COAST EARLY SATURDAY
AND MOVE NORTHWARD THROUGH SUNDAY. ANOTHER AREA OF HIGH PRESSURE
WILL MOVE IN SUNDAY AND REMAIN INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE WILL HAVE SOME UPPER LEVEL JET ACTION IN THE GENERAL VICINITY
TODAY, ALTHOUGH WE WON'T REALLY BE IN THE FAVORED QUAD OF EITHER
THE EXITING OR APPROACHING JETLET. THERE IS SOME WEAK MID LEVEL
Q-VECTOR CONVERGENCE WITH ASSOCIATED ENERGY, BUT THAT ENERGY IS
MOVING THROUGH WHAT REALLY IS CONFLUENT FLOW. THERE IS LOWER
LEVEL THETA E ADVECTION (BOTH SENSIBLE HEAT AND MOISTURE) AND
SOME WEAK LOWER LEVEL FRONTOGENESIS. ALL THIS WITH A WEAK AND
SOMEWHAT STRUNG OUT LOW AT THE SURFACE PROGGED TO PASS BY JUST TO
THE NORTH. WE CARRY CHANCE POPS TODAY THAT ARE HIGHER NORTH THAN
SOUTH. WE CARRY A RATHER MEAGER QPF. THE MODELS DON'T MIX US VERY
WELL TODAY AT THE LOWER LEVELS, BUT IT IS QUITE MILD ABOVE THE
SURFACE AND SO OUR MAX TEMPS RANGE FROM WITHIN THE SPAN OF STAT
GUIDANCE NORTHWEST TO A BIT ABOVE THAT SPAN SOUTH. WE EXPECT SOME
GUSTINESS TO THE WEST OR SOUTHWEST WIND AS THE DAY WEARS ON
DESPITE THE LACK OF DEEP MIXING, BUT FOR NOW WE ARE GOING A
LITTLE LESS THAN THE AMERICAN MODELS WOULD INDICATE (THE
INDICATION OF THE ECMWF IS TO SHAVE ABOUT 5 KT OFF WHAT THE MORE
ROBUST NAM AND GFS BUFKIT WOULD HAVE US FORECAST WITH THEIR H950
JET).

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
THE IMPULSE TODAY EXITS TO THE EAST AND THEN ANOTHER ONE APPROACHES
TONIGHT. THIS ONE IS SOMEWHAT MORE ROBUST, AND SO AFTER LOW POPS
DURING THE EVENING WE CARRY HIGHER POPS AND A SOMEWHAT HIGHER QPF
OVERNIGHT. PRECIPITATION WOULD BE RAIN THROUGHOUT THE PERIOD. COLD
AIR ADVECTION LOOKS LIKE IT BARELY WILL BE UNDERWAY UP NORTH BY
12Z THURSDAY, SO MIN TEMPERATURES AGAIN RUN FROM NEAR GUIDANCE
NORTH TO A BIT ABOVE IT SOUTH. WE AGAIN ARE NOT FORECASTING MORE
THAN A SUSTAINED LIGHT TO MODERATE WIND OVERNIGHT WITH THIS
PACKAGE.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THERE ARE TWO SYSTEMS THAT WILL AFFECT THE REGION DURING THE LONG
TERM. THE FIRST IS AN AREA OF LOW PRESSURE MOVING ALONG THE STALLED
FRONT THURSDAY. RAIN WILL BE ADVANCING ACROSS THE AREA THU MORNING.
THE CLOUDS AND MOSTLY LIGHT RAINS ASSOCIATED WITH THE LOW WILL REMAIN
MUCH OF THE DAY AND THEN TAPER OFF FROM WEST TO EAST THU NIGHT.
RAINFALL TOTALS OF AROUND 1/2 INCH MAY OCCUR NORTH WHILE TOTALS
CLOSER TO 1/10TH INCH WILL OCCUR TO THE SOUTH OVER THE DELMARVA.

AN AREA OF HIGH PRESSURE WILL MOVE ACROSS THE AREA FRIDAY AND BRING
PARTLY TO MOSTLY SUNNY SKIES. TEMPERATURES WILL BE IN THE LOW TO MID
50S WITH UPPER 40S ACROSS THE SOUTHERN POCONOS AND NRN NJ.

THE SECOND WEATHER SYSTEM WILL DEVELOP OFF THE CAROLINA COAST EARLY
SAT AND MOVE N NE ALONG THE FRONT. IT SHOULD CAUSE MOISTURE/QPF TO
ADVANCE NWRD ALONG THE COAST. THE WESTWARD EXTEND OF THE STEADY
RAINS ARE IN QUESTION ATTM. THE MODELS DIFFER WITH RESPECT TO THE
STRENGTH AND COURSE OF THIS SYSTEM...SO CONFID IN THE FCST FOR THIS
FEATURE IS LIMITED. IT IS POSSIBLE THAT ENOUGH COLD ARI WILL BE IN
PLACE FOR SOME SNOW TO OCCUR ACROSS THE FAR NRN AREAS FRI NIGHT WHEN
THE SYSTEM APPROACHES AND AGAIN SAT NIGHT AS IT DEPARTS. NO ACCUMS
ARE EXPECTED.

FAIR WEATHER SHOULD RETURN SUN AND REMAIN INTO EARLY NEXT WEEK AS
ANOTHER AREA OF HIGH PRESSURE ADVANCES TOWARD THE AREA. HIGHS
SUN-TUE WILL MOSTLY BE IN THE 50S ACROSS THE AREA AND LOWS IN THE
30S OR LOW 40S.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
WE FORECAST VFR CONDITIONS THROUGH 06Z THURSDAY, AND THEN WE START
TO BRING IN MVFR CONDITIONS IN RAIN AND FOG. THERE MAY WELL BE
SOME LIGHT RAIN AROUND THE AREA PRIOR TO 06Z THURSDAY, BUT WE
PRESENTLY THINK IT WILL BE SOMEWHAT SPOTTY AND NOT THE PREVAILING
INFLUENCE ON CEILINGS AND VISIBILITIES. WE ARE FORECASTING A WEST
SOUTHWEST WIND THAT WILL START TO GUST TO AROUND 20 KNOTS DURING
THE DAY BEFORE EASING BACK IN THE EVENING.

OUTLOOK...
LOWER CIGS/VSBYS WILL DEVELOP ACROSS THE REGION BY THU AND REMAIN
INTO THU NIGHT. IMPROVEMENT EXPECTED FRI MORNING AS HIGH PRESSURE
BUILDS IN. ANOTHER SYSTEM MAY BRING LOWER CIGS/VSBYS TO MUCH OF
THE AREA SAT.

&&

.MARINE...
WE ARE IN A LOWER CONFIDENCE REALM BY NOT ISSUING A SMALL CRAFT
ADVISORY FOR TODAY AND TONIGHT WITH THIS PACKAGE, SINCE THE
AMERICAN MODELS WOULD MIX DOWN ENOUGH OF THE WINDS ABOVE THE
SURFACE TO SUPPORT FREQUENT GUSTS TO 25 TO 30 KT. OUR CONTINUING
BELIEF IS THAT THE WARMER AIR ABOVE THE SURFACE AND THE WATER
TEMPERATURES FROM THE UPPER 50S TO LOWER 60S WILL DEVELOP ENOUGH
OF A MARINE LAYER TO KEEP ANYTHING OTHER THAN OCCASIONAL GUSTS TO
25 KT FROM DEVELOPING. THE WIND TRAJECTORY IS FORECAST TO BE
OFFSHORE, AND SO WE AREN'T FORECASTING 5 FT SEAS WITH THIS PACKAGE
EITHER. WE WILL KNOW BY 16Z IF THIS WAS THE CORRECT DECISION OR
NOT. A SHORT FUSED ADVISORY MAY ULTIMATELY BE ISSUED.

SCA CONDITIONS ARE EXPECTED THU AND THU NIGHT ACROSS THE WATERS.
WIND GUSTS MAY BE CLOSE TO A LOW-END GALE THU NIGHT. LOW CONFID IN
THIS HOWEVER. WINDS WILL DECREASE FRI AS HIGH PRESSURE BUILDS
IN...BUT SEAS ON THE OCEAN MAY REMAIN NEAR OT JUST ABOVE SCA
CONDITIONS. THE SECOND LOW MOVING IN SAT WILL CREATE ANOTHER
POSSIBILITY FOR SCA CONDITIONS.

&&

.TIDES/COASTAL FLOODING...
THE HIGHER HIGH TIDE BEGINS AROUND DAYBREAK TODAY. SITES ALONG THE
ATLANTIC COASTLINE, RARITAN BAY AND LOWER DELAWARE BAY ONLY NEED
AROUND 1/4 FOOT TO REACH THE MINOR LEVEL, ALTHOUGH GIVEN THE
EXPECTED WIND DIRECTION AND PRESENT DEPARTURES AS OF 08Z THEY WILL
STRUGGLE TO REACH THAT. WE WILL MAINTAIN THE ADVISORY, BUT WORD IT
THAT WE ONLY EXPECT SPOTTY MINOR TIDAL FLOODING. WE DON'T EXPECT
ANY PROBLEMS WITH THE LOWER HIGH TIDE TONIGHT.

THE NEW MOON AND UPCOMING STORM SYSTEMS WILL CREATE THE POSSIBILITY
OF MINOR TIDAL FLOODING ALONG THE OCEAN FRONT AND BACK BAYS WITH
EACH (HIGHER) HIGH TIDE THU-SAT. THIS IS THE TIDE THAT OCCURS DURING
THE MID-LATE MORNING HOURS. THE DELAWARE BAY AND RIVER WILL PROBABLY
REMAIN BELOW MINOR TIDAL LEVELS...BUT THE SITUATION WILL BE
WATCHED...SINCE IT WILL BE CLOSE. TIDAL FLOODING IS NOT EXPECTED IN
THE CHESAPEAKE BAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL 10 AM EDT THIS MORNING FOR NJZ013-
     014-020>027.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...O'HARA
AVIATION...DELISI/O'HARA
MARINE...DELISI/O'HARA
TIDES/COASTAL FLOODING...DELISI/O'HARA
Hazardous weather outlook, Oct 26, 4:43 AM EDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
443 AM EDT WED OCT 26 2011

MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069-
270845-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-
443 AM EDT WED OCT 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ013-014-020>027-270845-
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
443 AM EDT WED OCT 26 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THIS WEEK'S NEW MOON
WILL BE PARTICULARLY HIGH. THE ASTRONOMICAL HIGH TIDES IN THE
MORNING THROUGH SATURDAY WILL BE VERY CLOSE TO THE LEVELS NEEDED
FOR MINOR FLOODING. AS A RESULT, IT WILL TAKE ONLY A LITTLE PUSH
FROM THE WIND TO CAUSE MINOR TIDAL FLOODING ALONG THE OCEANFRONT,
RARITAN BAY, DELAWARE BAY, BACK BAYS, THE LOWER DELAWARE RIVER AND
TIDAL TRIBUTARIES.

MINOR COASTAL FLOODING EPISODES ARE EXPECTED WITH THE MORNING HIGH
TIDE CYCLES ALONG THE OCEANFRONT THROUGH THE SATURDAY TIME FRAME.
THERE IS EVEN A CHANCE FOR MODERATE COASTAL FLOODING WITH THE
SATURDAY MORNING HIGH TIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-NJZ012-016>019-PAZ070-071-270845-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-
443 AM EDT WED OCT 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THIS WEEK'S NEW MOON
WILL BE PARTICULARLY HIGH. THE ASTRONOMICAL HIGH TIDES IN THE
MORNING ON WEDNESDAY THROUGH SATURDAY WILL BE VERY CLOSE TO THE
LEVELS NEEDED FOR MINOR FLOODING. AS A RESULT, IT WILL TAKE ONLY A
LITTLE PUSH FROM THE WIND TO CAUSE MINOR TIDAL FLOODING ALONG THE
OCEANFRONT, RARITAN BAY, DELAWARE BAY, BACK BAYS, THE LOWER
DELAWARE RIVER AND TIDAL TRIBUTARIES.

MINOR COASTAL FLOODING EPISODES ARE EXPECTED WITH THE MORNING HIGH
TIDE CYCLES ALONG THE OCEANFRONT WITHIN THE WEDNESDAY THROUGH
SATURDAY TIME FRAME. THERE IS EVEN A CHANCE FOR MODERATE COASTAL
FLOODING WITH THE SATURDAY MORNING HIGH TIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-270845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
443 AM EDT WED OCT 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A LOW CHANCE FOR GALE CONDITIONS EARLY FRIDAY MORNING
AND EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 11:45 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 2 more24 hr
Oct 26, 3:36 PM EDTGale WatchPHI13 hr

Nearby

Small Craft Advisories in New Jersey, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.